# SDR DALA2015060803691

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 62,313 hours, 15,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 331-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS PUNCTURE DAMAGE/HOLE AT FS 331 - FS 337 BETWEEN S-31R AND S-32R.  REPAIRED IAW ERA 536785-14.  LP 7122848.
